# SDR CA030724006

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 7120 · Engine Mount Section
- Part: Pad
- Part number: 310239001
- Condition: Corroded
- Location: Upper Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DUE TO LEAKING GASKET AT BLEED AIR SUPPLY TUBE FOR INLET VANE ANTI-ICING THE FORWARD FACE OF THE UPPER LT ENGINE MOUNT PAD HAS CORRODED.
